# SDR DALA2020090752969

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FOUND DURING INITIAL INSPECTIO ON INTERNAL FUSELAGE SKIN FROM FS 1340 TO 1360 BTW S-29L AND S-30 (AFT ATG ANTENNA)(SM). REPLACED FILLER(INTERNAL DOUBLER),EXTERNAL DOUBLER AND STIFFENER PER SRM.
